MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV CONSOLE; PHACOFRAGMENTATION UNIT

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV CONSOLE; PHACOFRAGMENTATION UNIT
Model Number SCP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer year 2015.The account reported that the corneal burn event was a result of a new operating room technician selecting the default settings instead of selecting the surgeon¿s program settings.The clinic is reporting this adverse event only and did not request or require field service or clinical support.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
During a cataract extraction procedure, a corneal burn occurred in the patient¿s operative eye.A suture was required to close the incision.The procedure was completed.It was reported the corneal burn event was a result of a new operating room technician selecting the default settings instead of selecting the surgeon¿s program settings.
 
Additional Manufacturer Narrative
In initial report, the manufacturer year was only provided, however the full date is 09/16/2015.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.

Brand Name
COMPACT INTUITIV CONSOLE
Common Device Name
PHACOFRAGMENTATION UNIT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8425545
Report Number3006695864-2019-00216
Device Sequence Number11305490
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)Y
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer03/22/2019
10/25/2020
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/10/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005